# SDR DALA13028280129

- Difficulty date: June 10, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 78,107 hours, 33,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION IAW 514664-14, PRI REV 0, STEP 6 ON FASTENER HOLES.   FOUND FIVE HOLES DAMAGED WITH CRACK INDICATIONS.  REPAIR AND SKIN TRIMMED-OUT IAW ER/A 514664-14AD, REV ORIGINAL STEP 7 AND REFER TO ER/A 514664-14AD.
